The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 58 NO.3 / (2006))
Semi-stable processes on local fields
Kumi Yasuda,
Pages. 419-431
Abstract Some characters of semi-stable stochastic processes on local fields such as epochs, spans, and indices are given, and differences in nature from the corresponding objects for Euclidean spaces are clarified. Criteria for the recurrence and for the polarity of one point sets are given, and it is shown that semi-stable processes are characterized as limits of suitably scaled sums of independent identically distributed random variables.
Contents 1. Introduction
2. Semi-stable processes and characteristic functions
3. Absolute continuity, recurrence, and polarity
4. Limit theorem
Key words Semi-stable processes, local field, limit theorem
Mathmatical Subject Classification 60G52, 60G50